Skip to main content

Rituximab‐induced interstitial lung disease in a patient with immune thrombocytopenia purpura

Buy Article:

$51.00 plus tax (Refund Policy)

Abstract:

Abstract

We report the case of an 84‐year‐old man with refractory immune thrombocytopenia purpura (ITP) who was treated with rituximab and subsequently developed severe interstitial lung disease. There has been increasing use of rituximab in the treatment of ITP with success rates of up to 62% in adult patients with recurrent ITP. Interstitial lung disease is a rare but recognised complication of rituximab but has been rarely reported in the setting of ITP.

Document Type: Research Article

DOI: http://dx.doi.org/10.1111/j.1445-5994.2011.02701.x

Affiliations: 1: Department of Haematology, Auckland Hospital 2: Greenlane Respiratory Services, Auckland City Hospital, Auckland, New Zealand

Publication date: March 1, 2012

bsc/imj/2012/00000042/00000003/art00004
dcterms_title,dcterms_description,pub_keyword
6
5
20
40
5

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more